Existence and uniqueness results for an initial-boundary value problem of parabolic operator-differential equations in a weight space
AuthorIsmail Ahmed, Abdel Baset
MetadataShow full item record
CitationIsmail Ahmed, A. B. (2021). Existence and uniqueness results for an initial-boundary value problem of parabolic operator-differential equations in a weight space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 628-635.
In this article, through the coefficients of the second order parabolic operatordifferential equation, the regular solvability problem with initial-boundary conditions is proved in a weight space. The association between the lower bound of the spectrum of the self-adjoint operator in the main part of the differential equation and the weight exponent is clearly provided. A mixed problem of a partial differential equation is introduced as an applied result of this article.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: